Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dan

It's really me

Recommended Posts

I have been writing some people who have been experiencing problems on the message board and asking for their usernames and passwords. They have wisely been asking if it's really me emailing them, so this is to let them know that it is. I need your information for tech support so we can figure out what has been going on with the board.

Thanks,

Dan

Share this post


Link to post
Share on other sites

I'm still afraid someone has hacked into the board and is using your name.

Am I the only one that you need the info from?

Anyone else out there?

Share this post


Link to post
Share on other sites
I'm still afraid someone has hacked into the board and is using your name.

Am I the only one that you need the info from?

Anyone else out there?

Share this post


Link to post
Share on other sites

Thanks for your reply! I am quite skeptical, but don't want to be a jerk to Dan.

Share this post


Link to post
Share on other sites

Well, I can understand everyone's concern. However, a few people have given me their informaiton, so hopefully that will be enough to get to the bottom of this. To those people: I will not give out your info to anyone other than our tech support person over at Invision Board.

-Dan (in the flesh)

Share this post


Link to post
Share on other sites

even so, if a hacker successfully spoofed Dan's identity and was able to find out my acne.org forum username/password, i wouldnt be too worried... there are worse things to give out

Share this post


Link to post
Share on other sites

People were unable to log in and post and stuff. Seems like the problem fixed itself, but I'm still waiting to hear what comes out of the investigation.

Share this post


Link to post
Share on other sites

Hey Dan, This is my first time posting. This is a fabulous site. I wish there had been this kind of support when I was going through acne. Of course there wasn't even an internet at that time. I'm going to try posting this and see if it works. I have some comments to put under other topics. Especially about side effects of acutane. Thanks again for a great site. Joy R

Share this post


Link to post
Share on other sites

LOL

Dysfunctional is one way to put it! cool.gif

Welcome to the fold!

Back on topic, I have been having a few problems with the board, but I think it is due to my computer and connection rather than the board itself. I can't wait to get back onto the broadband connection at uni in October. Sigh.

Share this post


Link to post
Share on other sites
LOL

Dysfunctional is one way to put it! cool.gif

Welcome to the fold!

Back on topic, I have been having a few problems with the board, but I think it is due to my computer and connection rather than the board itself. I can't wait to get back onto the broadband connection at uni in October. Sigh.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×